# SDR YENA2023100901205

- Difficulty date: October 7, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N949JT
- Make and model: Airbus A321-231
- Aircraft serial: 06575
- Aircraft time: 31,765 hours, 10,249 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#861, BOS-SJU. (AIRCRAFT PERFORMED AN AIR TURN BACK TO BOS) 'BLUE HYDRAULIC SYSTEM QUANTITY INDICATES BELOW NORMAL FILLING LEVEL DURING FLIGHT; SERVICED HYD AT BLUE SYST. REF AMM 12-12-29. OPS CHECK OK.'
